Estimates of volume by the length of shortest closed geodesics on a convex hypersurface.
Inventiones mathematicae, Tome 80 (1985), pp. 481-488
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{IM_1985__80_143241,
author = {Andrejs Treibergs},
title = {Estimates of volume by the length of shortest closed geodesics on a convex hypersurface.},
journal = {Inventiones mathematicae},
pages = {481--488},
year = {1985},
volume = {80},
zbl = {0563.53035},
url = {http://geodesic.mathdoc.fr/item/IM_1985__80_143241/}
}
Andrejs Treibergs. Estimates of volume by the length of shortest closed geodesics on a convex hypersurface.. Inventiones mathematicae, Tome 80 (1985), pp. 481-488. http://geodesic.mathdoc.fr/item/IM_1985__80_143241/